Hamilton–Jacobi functional differential equations with unbounded delay

Volume 82 / 2003

Adam Nadolski Annales Polonici Mathematici 82 (2003), 105-126 MSC: 35R10, 35D05. DOI: 10.4064/ap82-2-2


The Cauchy problem for nonlinear functional differential equations on the Haar pyramid is considered. The phase space for generalized solutions is constructed. An existence theorem is proved by using the method of successive approximations. The theory of characteristics and integral inequalities are used. Examples of phase spaces are given.


  • Adam NadolskiFoundations of Informatics Department
    Gdańsk University of Technology
    Narutowicza 11/12
    80-952 Gdańsk, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image